I read that if your child has a sever allergic reaction after a dose of DTaP should not get another dose.
Any child who suffered from a brain or nervous system disease within 7 days should not get another dose.
I am extremely terrified to say the least!! The fact that I wont know if my child is allergic to these shots or may experince one of these horrible side effects scares the crap out of me.
Did your child get his/her shots? How did he/she do? (and I know that every child is different and my experience may be different.)
Asked by Anonymous at 10:46 AM on Aug. 26, 2009 in Health
Answer by bebita at 10:57 AM on Aug. 26, 2009
Weigh the outcomes. Having a reaction to the shots or dying from a preventable disease. Make the choice that is best for you.
Answer by legalmommy101 at 11:05 AM on Aug. 26, 2009
Answer by crazy4u49033 at 11:51 AM on Aug. 26, 2009
Answer by rkoloms at 7:38 PM on Aug. 26, 2009
Check out some of the top posts today in Groups: